I have spent the last 6 months battling oxy addiction. I have weened myself down to less than 90 mg from 500 mg + 3 months ago. I have about 1200 mgs left that i stocked up on and then gave away the rest of my money to a friend whom i confided in and explained why. I had once gotten down to 7.5 - 15 mgs about two months ago, and then thought i was cured and made the mistake of a two day binge. Then I broken heartedly found myself back where I began. I want to get down to 30 mgs a day over the next two weeks. The first time, I used roughly 20 mg methadone for a couple of days to bring me down rapidly because i was spending about $400 a day.
I can function right now, but my soul is in pain from my mistakes.
im simply depressed, worn out, and dont know what to do.
should i continue with my taper, or try on of the CT methods with supplements and baths. thankfully, i do have a hot tu with jets!
Any ideas? will my WD be any less bad after only 6 months?
someone to keep me company when i do wd would be awesome.
Honey we're out here for you...
. I can't tell you how bad your w/d is gonna be BUT I DO KNOW that you just GOTTA do IT! (otherwise you're gonna end up dead / broke)
Hate to sound so harsh but with the amount you can do you will either over dose and/or end up with nothing... ($400.00 a day is ALOT of money to be spending on your DOC).
Keep posting.. cus it sounds like you wanna get clean... and we're all out here to help you in any way that we can.,,,
God Bless you Sweet pea...
I do want to get clean more than anything. 3 years ago i quit drinking (Age 21) After a 6 year binge. I didnt know what i was getting myself into this time: I quit drinking cold Turkey with the help of AA and have never looked back: But as I have come to find out, this is nothing like booze. I get so sick I can barely get out of bed without 30 mg every morning.
I am thinking about printing out that Amino Acid chart and that other guys home detox method and heading to GNC.
I am going to do this, because I have completely lost control of my life and need to be restored to sanity. Thanks for listening.
Hello there and welcome to the forum ... You've found a great pleace for support. First congrats on taking this step -- especially at your young age and only 6 months in.. this will save you many many years of heartache.
So yeah, withdrawal/detox S*UCKS but you can get through it. Remember no matter how miserable you feel, its not going to kill you and you WILL feel better. Usually around 5 days in.. Most people peak at about day 3 or 4 and it gradually begins to get better after that. The physical wont kill you but your addiction will keep telling you that you just *cant* do it. I am here to tell you you CAN. Keep that in mind. Always. Each day in detox is one day closer to feeling .. good. better than good - GREAT!. Seriously. Remember that in your darkest times ok.
Im also going to say that as hard as detox is, its a million times harder to STAY clean. Addiction is cunning and will f with your mind any chance it gets. I see your familiar with AA and that is GREAT.. You should think about getting back to meetings at AA or NA. Aftercare is key.
Best of luck to you and God bless. We are all here for ya.
Yepers.. I HAD to get detoxed as I found that my usage was controlling my life... I was taking 8-10 Norco's a day x's 3 years (for 2 back surgeries) and ALTHOUGH I had a legal RX for them.. I found that, after a while.. the MORE I took.. the LESS I felt ALIVE...that's when I had to confront MYSELF and say... "What in the H E DOUBLE HOCKEY STICKS are you DOING with YOUR LIFE?... NOTHING!" So at that point I just said... THAT'S IT! I'm DONE! And, with the help of my husband and family I am able to say that I have 84 days CLEAN.. Trust me.. it hasn't been EASY but I'm alive and taking it ONE DAY AT A TIME...
I might add that AFTERCARE is important.. as I probably wouldn't be typing this with out it...
Hang in there sweet pea and keep posting cus I CARE ABOUT YOU!
Hey guys, I have been feeling much better during my taper down after taking lots of vitamins. of course, I have read up a lot on which ones to take, and that they wont cause problems. I am wondering if imodium, one of the ingredients in the thomas recipe, has ever helped you guys out at all.
I havent been experiencing any wds yet, bc my taper has been slow, but if I could speed it up to get this monkey off my back faster, I will. I am considering quitting the taper in a couple of days and doing the thomas recipe, or at least as close as i can to it.
Good work!!!!!!!!!!! Keep reading the posts. I found that the single most helpful thing I could do. I was plastered to the computer and would read and read. Hang on. If you did alcohol you can do this. I stopped alcohol many years ago and that was very hard because it is around you all the time. My withdrawal from alcohol was horrific! Much worse than drug withdrawal for me. I really felt like I was losing my mind. The drug WD feels very physical, bad flu, restlessness, no sleep but I didn't feel crazy.
I'm going to go out on a limb here, you said your soul is in pain from your mistakes. One thing that I've done recently was to do volunteer work. I'm not much of a people person, more or less I'm a bit of a loner but I LOVE dogs :). So I had the idea of volunteering withe the local animal shelter :). I can walk dogs that need attention and love. Maybe you have something you're passionate about that gives you a good feeling? Not only will ya occupy your mind but you'll feel good about the work you've done and it'll help in the long run since you're teaching your brain a new way to feel good. :) Congratulations on your success!! Keep up the good work!!!!
p.s. Yes the immodium really helped my husband when he went through detox!
Yes, I am also a lover of dogs, a we recently purchased a new black lab. keeps me busy. MY mainly felt broken down knowing that I was once "happy joyous, and free" as AA taught me to be, and then made a decision that could have kicked me back to the curb. I must say that the herbal supplements I have been taking, and especially the Vitamin B, has really improved my mental stability, and I have even been able to sleep using Valerian. Thanks to all of the people who have been helping me. I took my kids out for a hay ride last night, came home and read posts about people who have gotten their lives back, and my future seems so much bleak than it use to. I remember back when I would drink non stop for a month, a Gallon of vodka a day, and then taper to nothing. Back then, it would only take two days to fix the problems I had been avoiding, and I would say "Oh my God, Life is not BAD AT ALL!" This is a different animal I am dealing with, but I am starting to build my self esteem up like i use to after the old bar stool dreams and tears
I like hearing from you all, and new people. It is making my taper easy, and If I can catch the flu from one of my kids, I might just CT it and ride it out. Of course glued to the screen of this computer when I am not in the bath!!
Hi there, well you are to be commended on you taking the first step towards recovery. I have been off oxycontin for 6 months, and it took about a month to feel a little better. I then switched just to vicodins. Then I got busted, my whole world changed. I spent approximately 70,000.00 dollars on oxys in a 5 month span. Didn't get me anywhere except into a world of junk, broken home, broken promises, plus too my addiction turned me into a thief and a real liar. Good things always come to an end, and now I am paying the price for it. I now walk this earth and really think about all the bad and horrible things I did to someone or somebody, but time is the healer of all. BE REAL and give it a thought and recover in peace. good luck, mike in nc
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.